# SDR QXEA0100716

- Difficulty date: April 28, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-CRACKS UNDER DOOR SUPPORT ROD BRACKET ON AFT CARGO DOOR APERTURE.  REPAIRED IAW FOKKER SRM 53-02-16, PAGE 4.
